# SDR VNAA2019081631102

- Difficulty date: August 13, 2019
- Submitted: August 17, 2019
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 35,599 hours, 35,330 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED ELECTRICAL BURNING SMELL COMING FROM ROW 10 IN CABIN. R&R BALLAST IN ROW 10 IAW CRJ 200 AMM 33-21-04-000/400-801. NO SMELL DETECTED AT THIS TIME, OP CHECK GOOD.
